# SDR MALA070022

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 21,287 hours, 23,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 356
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL FLANGE, ON SEAT TRACK AT LBL 18.3, IS CORRODED OUT OF LIMITS AT FS 356.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO NR S53342. REF: EAMS WORK ORDER 215462 TASK 1512.
